• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

problems with sertraline????

S

shelly

Well-known member
Joined
Jun 20, 2009
Messages
112
Location
Lincolnshire
Hi Everyone,
Just wanted to know if anyone has had any problems with this drug??? My mind is racing more than ever :eek: I haven't been sleeping and feel like I might be starting a high I don't feel as depressed as I did and am exercising alot and am irritable and snappy???? Any advice would be appreciated Thanks guys :hug:
 
DiagnosisBipolar2

DiagnosisBipolar2

Well-known member
Joined
May 25, 2009
Messages
261
Location
Wiltshire
Hi Shelly, are you taking a mood stabilizer as well? If not taking any anti-depressant on its own without a stabilizer can make the manic side of Bipolar disorder even worse! This may explain why you are feeling a bit manic on them.
 
Lynnie B

Lynnie B

Well-known member
Joined
Jul 12, 2009
Messages
72
Location
Preston, UK
sorry shelly,

ive never tried it, think you should see the doc thou xx
 
jax

jax

Well-known member
Joined
Nov 23, 2008
Messages
868
Location
Belfast, N.Ireland
You mentioned this in another post some time ago. I would advise that you see your Pdoc or GP since it has been going on some time.
 
S

suzy

Well-known member
Joined
Jun 26, 2009
Messages
1,064
OH MY GOD why are you on this drug?



This is the drug that led to me having a serious psychotic/manic episode


Go to your docter, that drug tipped me over the edge. They didn't know I was bipolar until I was put on it..



P.S I am only speaking from personal experience, I'm not medically qualified or anything but the docter did say in hindsight it was the wrong drug for me
 
N

Nicola

Guest
Sertraline please help

I am having manic episodes on this drug what can I do to stop these thoughts and issues, what medication can I HAVE TO HELP ME? , IGUESS I should stop taking sertraline straight away. i feel like im going mad
 
S

shelly

Well-known member
Joined
Jun 20, 2009
Messages
112
Location
Lincolnshire
Thanks for your replies

Hi Guys,
Thanks for all your replies I have stopped this drug and will make an appointment to see the doctor. :)
 
DiagnosisBipolar2

DiagnosisBipolar2

Well-known member
Joined
May 25, 2009
Messages
261
Location
Wiltshire
Hi Shelly have you spoken to your Doctor? It can be extremley dangerous to just stop taking a tablet I think you should seek some medical advice first.
 
S

suzy

Well-known member
Joined
Jun 26, 2009
Messages
1,064
Yeah I agree, this is the problem with forums you don't know what to believe. I have said some bad stuff about the drug but to suddenly stop taking it could have some effects too
 
Similar threads
Thread starter Title Forum Replies Date
D i get blamed for my problems Bipolar Forum 2
G Problems Bipolar Forum 2
B Interpersonal Problems Bipolar Forum 1
S Bpd and relationship problems Bipolar Forum 2
calypso High has caused problems Bipolar Forum 25
P Lamictal problems Bipolar Forum 3
A problems.. Bipolar Forum 5
I This site exacerbating problems Bipolar Forum 19
E Problems with Mood Chart Bipolar Forum 5
M Does anyone know of any retreats for people with mental health problems? Bipolar Forum 6
S Problems Bipolar Forum 5
S does anyone have problems with alcohol that suffers with bipolar ? Bipolar Forum 8
J Absolutely fed up of sleeping problems Bipolar Forum 30
A Adopted and dealing with inherited mental health problems - Nature vs Nurture Bipolar Forum 10
H anyone got problems/issues with codeine? Bipolar Forum 7
pumpkin How many people know about your MH problems? Bipolar Forum 16
W problems when upping medication??? :( Help!! Bipolar Forum 2
A Suicide ideation on sertraline Bipolar Forum 1
C Sertraline/panic/work stress Bipolar Forum 6
C Doctor upped my sertraline despite it making me hypo manic Bipolar Forum 5
P How long would it take for Sertraline to induce a manic/mixed episode in someone with bipolar? Bipolar Forum 6
M Prozac makes me manic and sertraline makes me wanna kill myself help Bipolar Forum 43
N Sertraline and suspected Bipolar? Bipolar Forum 14
kizim Abilify with Sertraline Bipolar Forum 2
N sertraline Bipolar Forum 7
EllieBelly86 sertraline and headaches?? Bipolar Forum 1
B To sertraline or not to sertraline...that is the question Bipolar Forum 10

Similar threads

Top